Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/137563


Title: On the topological entropy of subshifts of finite type on free semigroups
Authors: 班榮超
Ban, Jung-Chao 
Chan, Chih-Hung
Contributors: 應數系
Date: 2021-06
Issue Date: 2021-10-27 11:00:43 (UTC+8)
Abstract: In this paper, we provide an effective method to compute the topological entropies of GG-subshifts of finite type (GG-SFTs) with G=FdG=Fd and SdSd, the free group and free semigroup with dd generators respectively. We develop the entropy formula by analyzing the corresponding systems of nonlinear recursive equations (SNREs). Four types of SNREs of S2S2-SFTs, namely the types EE, DD, CC and OO, are introduced, and we could compute their entropies explicitly. This enables us to give the complete characterization of S2S2-SFTs on two symbols. That is, the set of entropies of S2S2-SFTs on two symbols is equal to E∪D∪C∪OE∪D∪C∪O. The methods developed in SdSd-SFTs will also apply to the study of the entropy theory of FdFd-SFTs. The entropy formulae of SdSd-, FdFd-golden mean shifts and kk-colored chessboards are also presented herein.
Relation: Taiwanese Journal of Mathematics, 25(3), 579-598
Data Type: article
DOI 連結: https://doi.org/10.11650/tjm/201210
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
21.pdf392KbAdobe PDF15View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing